English  |  正體中文  |  简体中文  |  Items with full text/Total items : 60984/93521 (65%)
Visitors : 1572827      Online Users : 11
RC Version 7.0 © Powered By DSPACE, MIT. Enhanced by NTU Library & TKU Library IR team.
Scope Tips:
  • please add "double quotation mark" for query phrases to get precise results
  • please goto advance search for comprehansive author search
  • Adv. Search
    HomeLoginUploadHelpAboutAdminister Goto mobile version
    Please use this identifier to cite or link to this item: https://tkuir.lib.tku.edu.tw/dspace/handle/987654321/41238

    Title: The lagrange polynomials in several variables
    Authors: Chan, Whei-ching;Chyan, C. J.;Srivastava, H. M.
    Contributors: 淡江大學數學學系
    Keywords: Jacobi polynomials;fractional calculus;Lauricella functions;generating functions;Stirling numbers;Cauchy product;addition formula;differential recurrence relation
    Date: 2001
    Issue Date: 2010-01-28 07:02:51 (UTC+8)
    Publisher: Taylor & Francis
    Abstract: The authors introduce (and investigate vgarious peoperties and characteristics of) a multi-variable extension of the familiar Lagrange polynomials which are known to occur in certain problems in statistics. The main object of this paper is to present various families of linear multilinear, and mixed multilateral generating functions for these multivariable Lagrange polynomials. Relevant connections of these results with those given earlier are also considered
    Relation: Integral Transforms and Special Functions 12(2), pp.139-148
    DOI: 10.1080/10652460108819340
    Appears in Collections:[數學學系暨研究所] 期刊論文

    Files in This Item:

    File Description SizeFormat

    All items in 機構典藏 are protected by copyright, with all rights reserved.

    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library & TKU Library IR teams. Copyright ©   - Feedback